# SDR DALA2020111903787

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 49,252 hours, 25,141 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Seat 23abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PSU OXY PANEL AT SEAT 23ABC DID NOT OPEN.  CORRECTIVE ACTION: REPACKED PSU OXY PANEL AT SEAT 23ABC.  OPERATIONS CHECKED GOOD.
